MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; A+ BROACH HANDLE RIGHT

EXACTECH, INC. EXACTECH; A+ BROACH HANDLE RIGHT
Catalog Number 167-02-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Surgeon broke the spring in the handle during impaction.The patient was not affected.There was no harm to the patient.The case went on as planned with no issue.Patient was last known to be in stable condition following the event.Patient in stable condition and not affected.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the reported event noted that event was likely the result of years of surgical use under rigorous impact loading conditions, which resulted in a fractured latch pin subcomponent.The design has been updated.No information provided in the following section(s): a2, a3, a4, a5, b6, b7.The following section(s) have additional info: g4, g7, h1, h2, h3, and h7.

Brand Name
EXACTECH
Common Device Name
A+ BROACH HANDLE RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11036121
Report Number1038671-2020-00655
Device Sequence Number19091143
Product Code LXH
UDI-Device Identifier10885862036025
UDI-Public10885862036025
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number167-02-00
Device Lot Number38022006
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;